Birth control possibly causing problems with teeth

Joined
Feb 19, 2023
Messages
5
This is a very embarrassing question, my doctor asked me to ask my dentist about this, but I haven't been able to bring myself to do that, so I am hoping someone here will help me. I am a middle aged female. Early last year I was switched from Demulen birth control to Estrostep birth control. Within a month one of my lower impacted wisdom teeth became very painfully infected. I was treated with antibiotics and made a plan to remove the tooth. A couple months later I started to have gum issues and pain from my other side lower impacted wisdom tooth. I asked my doctor to switch me back to my old birth control and had all wisdom teeth removed. I also got a dental implant to replace a tooth during this time. I may have to use Estrostep birth control again. I am afraid that it could cause a problem with my dental implant or more problems with my teeth. My question, which I would really appreciate some professional advice on, is could the birth control change possibly have triggered the wisdom teeth problems and if I took that birth control again, could it cause problems with more of my teeth or my dental implant. Thank you!
 

Ask a Question

Want to reply to this thread or ask your own question?

You'll need to choose a username for the site, which only take a couple of moments. After that, you can post your question and our members will help you out.

Ask a Question

Members online

No members online now.

Forum statistics

Threads
7,475
Messages
21,889
Members
11,217
Latest member
Eccamip

Latest Threads

Top